# SDR ASOA200900918

- Difficulty date: August 19, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL LONGERON, ANGLE, AND BOTH HANDRAIL BRACKETS ARE CORRODED BEYOND REPAIRABLE LIMITS PER SRM 53-00-31.   REMOVED LOWER SILL ANGLE AND FWD AND AFT HANDRAIL CLEATS IAW SRM 51-42-06, 51-42-13, 51-42-21.  FABRICATED REPLACEMENT LOWER SILL IAW SRM 51-24-21, REF. DWG 601R31527.  INSTALLED LOWER SILL IAW SRM 51-42-06, 51-42-11 AND 51-42-21. INSTALLED CLEATS & PRIMED AND PAINTED ALL REPAIR PARTS IAW SRM 51-42-11 & 51-25-00.  OPS CHECK GOOD IAW MM 33-45-00-710-801, 52-11-08-710-802 AND 52-70-04-710-803.
